Ask an expert
Question

10 Jan 2003

Vitamins & Energy Tonics
Hi. If I drink vitamins (like Pharmaton etc) I always get a cold or have flu symptoms. Even if I eat many Super C sweets, I get sick. I bought myself Vita-Thion for energy, and now I am sitting with flu symptoms again. What can be the cause of this? Am I perhaps allergic to Vitamins?! The same thing happens to my Mom. This has been happening for quote a few years now. Can you please give me some advice on this and what can I possibly use that won't make me sick, but will give me more energy? I've tried just about all the multivitamins and energy tonics on the market.
Thanks, Melissa
Answer 360 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Melissa, it might be that you’re sensitive to one or more of the ingredients, but I can’t say to which one from this side of the screen. You can ask your doctor to refer you for some tests so that you can get to the bottom of this. While he is at it he should also try to find out why you’re so tired (there might be a serious reason for it). Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.